Prolonged QT interval, atrioventricular block, and torsade de pointes after antiarrhythmic therapy.

@article{Rothman1980ProlongedQI,
  title={Prolonged QT interval, atrioventricular block, and torsade de pointes after antiarrhythmic therapy.},
  author={Martin Terry Rothman},
  journal={British medical journal},
  year={1980},
  volume={280 6218},
  pages={922-3}
}
was restored. Tachycardia recurred after six hours. The lignocaine was eventually increased to 8 mg/min and disopyramide 200 mg was given by mouth, but the lignocaine was discontinued three hours later because the patient became light headed and dizzy. A second dose of disopyramide was given and DC cardioversion (300 Ws) re-established sinus rhythm. Two further doses of disopyramide 200 mg by mouth were given four hours apart, but ventricular ectopics and a 15-beat burst of tachycardia occurred… CONTINUE READING

Similar Papers

Loading similar papers…